Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Am pregnant and have body pain

User rating for this question
Answered by
Practicing since : 1983
Answered : 979 Questions
pregnent body pain
Posted Mon, 21 May 2012 in Pregnancy
Answered by Dr. Minoo Bhagia 2 hours later
Thanks for writing in.
I assume you are pregnant and are currently having body pain. To be able to assist you better, I would like to know the duration of your pregnancy. You can tablet Crocin 1 tablet as and when required ( upto 2 tablets daily) if the pain is not tolerable.
Also, take plenty of rest and a healthy and nutritious diet.
Awaiting your reply
Above answer was peer-reviewed by
Follow-up: Am pregnant and have body pain 16 minutes later
Thanks Doctor.

Just completed 5 months now. I'm taking calcium, iron and folicacid tablet prescribed by doctor from starting.

day before yesterday had a doctor appointment and TT injection.

From yesterday leg, arms pain. Feeling tired and lite fewer.

Answered by Dr. Minoo Bhagia 12 hours later

Thank you for writing back,

Any injection can cause fever and malaise, so you take paracetamol as advised as in second trimester it is a safe drug.

Take care.

Best wishes

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor